# SDR CA000322004

- Difficulty date: February 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Amd FALCON200
- Aircraft time: 6,096 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L305649
- Condition: Failed
- Location: Nr 1 Main Wheel
- Part time: 252 hours, 220 cycles
- Component: Main Wheel Assy, Loral, 95438091
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, THE NR 1 MAIN WHEEL DEPARTED THE AIRCRAFT.  THE CREW WERE NOT AWARE OF THE CONDITION AND CONTINUED TO DESTINATION WHERE THEY NOTICED THE WHEEL MISSING.  GROUND PERSONNEL FOUND THE WHEEL AT THE DEPARTURE AIRPORT NEAR WHERE THE AIRCRAFT ROTATED ON TAKEOFF.
